# SDR AC2A0000080

- Difficulty date: July 10, 2000
- Submitted: October 24, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Part number: NAS5623R7A
- Condition: Corroded
- Location: Crew Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAM FOLLOWERS ON HINGES FOR CABIN DOORS WERE FOUND TO HAVE CORROSION IN BEARINGS CAUSING THE BEARINGS TO SEIZE AND COME APART.  THE CAM FOLLOWER IS NOT PROTECTED FROM THE ENVIRONMENT AND MOISTURE CAN EINTER BEARING EASILY.  REPLACED CAM FOLLOWERS.  (X)
